# SDR 03FDEA02154

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720B STR 9 RT STR CLIP IS CRACKED. REMOVED CRACKED STR CLIP AT BS 720B  STR 9 RT PER SRM 51-30-2.  LOCATED, DRILLED, AND INSTALLED NEW STRINGER PER SRM 51-30-5, 51-30-6 AND 51-30-2.
